# SDR FDEA201210183660

- Difficulty date: October 18, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 388
- Aircraft time: 45,156 hours, 27,539 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240810215
- Condition: Cracked
- Location: Zone 600
- Part time: 45,156 hours, 27,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG RIB 5, CRACKED 22MM LENGTH.  COMPLIED WITH EA 6-5710-163140.
